# SDR DALA2021062903567

- Difficulty date: June 23, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 51,589 hours, 26,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 - AISLE EMERGENCY LIGHTS AT SEAT ROWS 26-27 INOP. CORRECTIVE ACTION: FOUND WIRE BROKEN AT CONNECTOR 9159VC RE PINNED WIRE IN 9159VC REF A319 WDM 33-51-08 AND ESPM 20-33. (7368863)
